Advanced search
Start date
Betweenand

Aline Aparecida de Souza Leão

CV Lattes GoogleMyCitations


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Aline Aparecida de Souza Leão in research grants and scholarships supported by FAPESP.

Scholarships in Brazil
FAPESP support in numbers * Updated February 15, 2020
Total / Available in English
4 / 2 Completed scholarships in Brazil

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications3
Citations15
Cit./Article5.0
Data from Web of Science

LEAO, ALINE A. S.; CHERRI, LUIZ H.; ARENALES, MARCOS N.. Determining the K-best solutions of knapsack problems. Computers & Operations Research, v. 49, p. 71-82, . Web of Science Citations: 3. (08/09046-5)

LEAO, ALINE A. S.; TOLEDO, FRANKLINA M. B.; OLIVEIRA, JOSE FERNANDO; CARRAVILLA, MARIA ANTONIA. A semi-continuous MIP model for the irregular strip packing problem. INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, v. 54, n. 3, SI, p. 712-721, . Web of Science Citations: 9. (12/21176-7, 10/10133-0)

LEAO, ALINE A. S.; FURLAN, MARCOS M.; TOLEDO, FRANKLINA M. B.. Decomposition methods for the lot-sizing and cutting-stock problems in paper industries. Applied Mathematical Modelling, v. 48, p. 250-268, . Web of Science Citations: 3. (08/09046-5, 12/21176-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

LEÃO, Aline Aparecida de Souza. Geração de colunas para problemas de corte em duas fases. 2009. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

LEÃO, Aline Aparecida de Souza. Extensões em problemas de corte: padrões compartimentados e problemas acoplados. 2013. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: